# SDR FDEA202005150948

- Difficulty date: May 15, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 30,973 hours, 17,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327060901500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO 242ZJ FLOOR PANEL HAS CRACK. FABRICATED FLOOR PANEL 242ZJ ON VT MAE TRAVELER T20/1491400 IAW SRZ-25-005. FLOOR   PANEL INSTALLED ON WORK CARD 00080. CLASSIFIED AS CAT "A" MAJOR REPAIR. 240-FL-FIT.
